MAUDE Adverse Event Report: MICROVENTION, INC. HYPERSOFT 3D ADVANCED; EMBOLIZATION COIL

MICROVENTION, INC. HYPERSOFT 3D ADVANCED; EMBOLIZATION COIL
Model Number 8410-0203
Medical Device Problem Codes Detachment Of Device Component (1104); Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The coil remains implanted in the patient and the remainder of the device was discarded at the user facility; therefore, a product evaluation could not be performed.The root cause is unknown.
 
Event or Problem Description
It was reported that during an embolization procedure, the coil did not detach.The coil detached in the microcatheter without use of the controller.The coil was pushed into the intended area.There was no reported intervention or patient injury.

Brand Name
HYPERSOFT 3D ADVANCED
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7659291
Report Number2032493-2018-00124
Device Sequence Number19327816
Product Code HCG
UDI-Device Identifier00816777021212
UDI-Public(01)00816777021212(11)170607(17)220531(10)1706071W5
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K131948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Model Number8410-0203
Device Lot Number1706071W5
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1